Author(s): Shaiji M J

Email(s): shaijibijoy@gmail.com

DOI: 10.5958/2349-2996.2019.00127.7   

Address: Mrs. Shaiji M J
Assistant Professor, Droan College of Nursing, Vill and Post, Khanpur Purab Dineshpur Road, Rudrapur-263153, Uttarakhand
*Corresponding Author

Published In:   Volume - 9,      Issue - 4,     Year - 2019


ABSTRACT:
Purple glove syndrome (PGS) is a rare complication of intravenous phenytoin use which typically presents with pain, edema, and discoloration at the injection site that spreads to the distal limb. Several risk factors have been associated with the development of PGS; however, the etiology remains unknown. Treatment is supportive, and most cases resolve within days to weeks.


Cite this article:
Shaiji M J. Purple Glove Syndrome. Asian J. Nursing Education and Research. 2019; 9(4):580-582. doi: 10.5958/2349-2996.2019.00127.7


Recomonded Articles:

Asian Journal of Nursing Education and Research (AJNER) is an international, peer-reviewed journal devoted to nursing sciences....... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2996 

Popular Articles


Recent Articles




Tags